# SDR CALA2013100291658

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,340 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 1012
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVERS MASK ON P61 PANEL FOUND TO BE LEAKING.  R & R OBSERVERS O2 MASK IAW AMM, LEAK & FLOW CHECKED GOOD.
